# SDR DXTA2012041604951

- Difficulty date: April 14, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N461QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4125
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAXI FOR TAKEOFF SMOKE STARTED COMING OUT OF CONVECTION OVEN.  ACFT WAS STOPPED IN HOLDING AREA, AND OVEN WAS TURNED OFF AND SMOKE WAS EVACUATED FROM CABIN BY OPENING BAGGAGE DOOR.
